# SDR SWAA2016090855597

- Difficulty date: August 23, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 68,544 hours, 54,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPSGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY CEILING PANEL AREA EMERGENCY EXIT SIGN BULB INOPERATIVE AT BS 400.    R & R THE BULB IAW MM.
